# SDR SIMA20160713002

- Difficulty date: July 13, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 29,085 hours, 24,672 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Connector
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT HAD BROKEN CONNECTOR.  R & R AFT CABIN FLASHLIGHT, OPS CHECKED GOOD IAW AMM 33-50-16 STEPS 2I1 AND 3H4.
